Medical Questions > Mental Health > Addiction, Recovery Forum

Electric Shock Sensations in body and brain?

Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
Elecitric Shock Sensations after using Ecstasy and Hydrocodone
Rolling Eyes
okay, i first felt this after i had a week binge on Ecstasy. I had to of been around 17 or 18 and now i am 21. it was the same pill but i had to of taken it for like seven days with about 3 pills a night with some cocaine usage. way too much never EVER will touch it anymore..these shocks are the WORST feeling ever because its right as i am literally about to fall asleep MY EYES WILL OPEN WIDE AND I WILL TRY TO SCREAM FOR HELP AT THE TOP OF MY LUNGS BUT NOBODY CAN HEAR!!!! (APPARENTLY I AM NOT PRODUCING SOUND) AND AS THIS IS HAPPENING I AM COMPLETELY IMMOBILIZED....it lasted everyday and even when i would walk around..makes you not want to live NOR EVER SLEEP AGAIN.

okay the most messed up thing is i abused opiates for a couple years then got clean and NEVER felt this before but i hurt my back and had been taking tons of pain killers and now i stopped and this ELECTRIC SHOCK has came back. i havn't felt as immobilzed since i had came off the ecstasy but when i felt that i tried to yell and i used ALL MY STRENGTH to move my arms and get up and i couldn't!!! but once i finally was able to move i got up talked to my parents and they said they didn't hear me...so i took like 5-7 klonapin within an hour to help sleep but i was like tripping out..didn't want to sleep.

I WISH I KNEW WHAT THIS WAS but i researched so much online and the only CONCLUSION i came to was a problems that is found with someone with parkinsons disease...reply if you know much about this problem..i cant stand this unbearable feeling..
DOES ANYONE KNOW WHAT THIS IS AND HOW TO DEAL WITH IT ANY BETTER?
Did you find this post helpful?
|

replied November 2nd, 2009
Experienced User
ouch the codone is like street heroin and E can kill. In fact it kills people a lot. Don't worry though there is a lot of help for you and the body is amazing at repairing itself.you need the support of family and loved ones nurture your inner child and find comfort in everything you can to help cope.

All the best.
|
Did you find this post helpful?

replied November 5th, 2009
Experienced User
sounds almost like you are having seizures, this could definatley be an effect of the extacy and cocain use, especially if used at the same time. i would definatley talk to a physician and have them run a few tests, stating with a sleep dewptived EEG and CT an MRI scans of the brain. Extacy literally kills parts of the brain, much like an ischemic stroke would do. As an EMT i cannot diagnose, but or give legally accepted medical advise, but i strongly reccommend you see a physician.
T.B. EMT-B
|
Did you find this post helpful?

User Profile
replied February 21st, 2010
I have had the shocks too also after using extacy & meth. It comes usually a few days after the exctasy when I am about to fall asleep. Haven't had it for a long time now but haven't been drugging like i used to. Its a sad thing but drugs slowly destroy the brain and I have to admit that I will never be the man I would have been had I have not done all these. The shocks I believe come from chemistry imbalance in the brain and a drug like abilify or zyprexa can be prescribed to help level you out and avoid the shock like experiences. They are really awful I have had them myself and they have cause me to fall to the floor if I have been walking when they happen. several days sleep, no recreational drugs and a medication to help regulate the dopamine levels in your brain will help this situation for you. See a doctor based on what I have told you , sometimes you have to get a Psychiatrist before the right meds will be prescribed, as they know what is going on when you describe symptoms. you have to be honest also about all the rec drugs you are doing.
|
Did you find this post helpful?

replied July 15th, 2011
thank your everybody
|
Did you find this post helpful?

replied October 30th, 2011
To make a long story short the past 4 years have been very intense, I travelled for 6 months came back home for 5 months and back to work, I then left again on a 15th month world travel and came back home to work again, 5 months later I moved to for work and the past year was alot of added responsibility and stress from the job and living in a country where I was not enjoying it.. I have also always partied alot and specifically over the past 2-3 years, and during the past 12 months. I was combining alot of partying, with alot of drugs & alchohol, with alot of stress, lesser sleep and loneliness.. Needless to say it has not been an easy time...

Then there was the moment, I was sitting on the bus and it almost felt like I got an electric shock to the brain; like a HD was crashing.... Since that moment I felt like i was drifting between 2 realities, the one I knew and the one I feel like I am in now... A loss of reality, feels like in a sort of matrix. I can act and function perfectly, work, etc but something feels different; like the things I am looking at are not real and I feel like I am caught in a dream..

I got a head scan, went to numerous doctors and everything and everyone says I am ok and it will pass, they said my alpha waves were very high and this could be the reason as to why I was feeling like this and that leads us to where we are now, trying to find out what is wrong or what I can do to help it?
|
Did you find this post helpful?